On the order of convolution consistence of the analytic functions with negative coefficients
Mathematica Bohemica, Tome 142 (2017) no. 4, pp. 381-386
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Making use of a modified Hadamard product, or convolution, of analytic functions with negative coefficients, combined with an integral operator, we study when a given analytic function is in a given class. Following an idea of U. Bednarz and J. Sokół, we define the order of convolution consistence of three classes of functions and determine a given analytic function for certain classes of analytic functions with negative coefficients.
Making use of a modified Hadamard product, or convolution, of analytic functions with negative coefficients, combined with an integral operator, we study when a given analytic function is in a given class. Following an idea of U. Bednarz and J. Sokół, we define the order of convolution consistence of three classes of functions and determine a given analytic function for certain classes of analytic functions with negative coefficients.
DOI :
10.21136/MB.2017.0019-15
Classification :
30C45, 30C50
Keywords: analytic function with negative coefficients; univalent function; extreme point; order of convolution consistence; starlikeness; convexity
Keywords: analytic function with negative coefficients; univalent function; extreme point; order of convolution consistence; starlikeness; convexity
@article{10_21136_MB_2017_0019_15,
author = {S\u{a}l\u{a}gean, Grigore S. and Venter, Adela},
title = {On the order of convolution consistence of the analytic functions with negative coefficients},
journal = {Mathematica Bohemica},
pages = {381--386},
year = {2017},
volume = {142},
number = {4},
doi = {10.21136/MB.2017.0019-15},
mrnumber = {3739024},
zbl = {06819592},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0019-15/}
}
TY - JOUR AU - Sălăgean, Grigore S. AU - Venter, Adela TI - On the order of convolution consistence of the analytic functions with negative coefficients JO - Mathematica Bohemica PY - 2017 SP - 381 EP - 386 VL - 142 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0019-15/ DO - 10.21136/MB.2017.0019-15 LA - en ID - 10_21136_MB_2017_0019_15 ER -
%0 Journal Article %A Sălăgean, Grigore S. %A Venter, Adela %T On the order of convolution consistence of the analytic functions with negative coefficients %J Mathematica Bohemica %D 2017 %P 381-386 %V 142 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0019-15/ %R 10.21136/MB.2017.0019-15 %G en %F 10_21136_MB_2017_0019_15
Sălăgean, Grigore S.; Venter, Adela. On the order of convolution consistence of the analytic functions with negative coefficients. Mathematica Bohemica, Tome 142 (2017) no. 4, pp. 381-386. doi: 10.21136/MB.2017.0019-15
Cité par Sources :